RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. ИММ УрО РАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. ИММ УрО РАН, 2012, том 18, номер 3, страницы 26–29 (Mi timm835)  

A note on the extendability of an isomorphism of subgraphs of a graph to an automorphism of the graph

V. I. Trofimovab

a Institute of Mathematics and Mechanics, UB Russian Academy of Sciences
b Institute of Mathematics and Computer Sciences, Ural Federal University

Аннотация: Let $\Gamma$ be an undirected connected locally finite graph such that its automorphism group is vertex-transitive and has finite vertex stabilizers. For a vertex $v$ of $\Gamma$ and a non-negative integer $n$, let $\langle B_\Gamma(v,n)\rangle_\Gamma$ denote the subgraph of $\Gamma$ generated by the ball $B_\Gamma(v,n)$ of radius $n$ with center $v$. We prove that there exists a non-negative integer $c$ (depending only on $\Gamma$) such that, for any vertices $x$ and $y$ of $\Gamma$ and any non-negative integer $r$, if an isomorphism of $\langle B_\Gamma(x,r)\rangle_\Gamma$ onto $\langle B_\Gamma(y,r)\rangle_\Gamma$ can be extended to an isomorphism of $\langle B_\Gamma(x,r+c)\rangle_\Gamma$ onto $\langle B_\Gamma(y,r+c)\rangle_\Gamma$, then it can also be extended to an automorphism of $\Gamma$. Furthermore, we give a “formula” for $c$. In such a form the result can also be of interest for finite graphs $\Gamma$.

Ключевые слова: vertex-symmetric graph, extension of automorphism.

Полный текст: PDF файл (103 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
УДК: 512.54+519.17
Поступила в редакцию: 20.01.2012
Язык публикации: английский

Образец цитирования: V. I. Trofimov, “A note on the extendability of an isomorphism of subgraphs of a graph to an automorphism of the graph”, Тр. ИММ УрО РАН, 18, no. 3, 2012, 26–29

Цитирование в формате AMSBIB
\RBibitem{Tro12}
\by V.~I.~Trofimov
\paper A note on the extendability of an isomorphism of subgraphs of a~graph to an automorphism of the graph
\serial Тр. ИММ УрО РАН
\yr 2012
\vol 18
\issue 3
\pages 26--29
\mathnet{http://mi.mathnet.ru/timm835}
\elib{http://elibrary.ru/item.asp?id=17937006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/timm835
  • http://mi.mathnet.ru/rus/timm/v18/i3/p26

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики и механики УрО РАН
    Просмотров:
    Эта страница:139
    Полный текст:48
    Литература:26
    Первая стр.:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020